I have been on birth control for only a little while, I'm on my second pack of the second week. Recently I have not been feeling myself, feeling faint when I stand, very bloated and gassy. Starting yesterday night I began to feel very crampy, and it has gotten worse into today. Today It started with just a dull sore neck and later esculated into a bad headache horrible cramping, and diarrhea along with some nausea. I am still very gassy. When I went to wipe this evening, I noticed that I am having discharge that is a very light pink color. This has never happened to me before. I've also been moody and had very sore breasts (which has started ever since I've been on the pill) Im currently on Kariwa. My boyfriend always use condoms, but admitidly we have experienced without and have been a little less careful before we do have sex. We've only had unprotected sex once and that was a few days ago (3) and he pulled out and put a condom on later. So i'm really not worried or think that I could possibly be pregnant from that. But we have been less careful, as I've said. My period was a week and a half ago and it was normal. Could this be side effects of the pill or could this be more of early signs?
Please let me know what you think asap, as I do not want to tell my boyfriend just yet and have him scared, before I get some more information.